Alert archive / Connecticut / Red Flag Warnings in 2010

Red Flag Warning 2, NWS New York, NY

April 7, 2010Hudson County, Passaic County, New Jersey; 4 counties in Connecticut

NWS New York, NY issued this red flag warning at Apr 7, 2010, 8:11 AM EDT for Hudson County, Passaic County, New Jersey; 4 counties in Connecticut. It took effect at Apr 7, 2010, 11:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2010, 8:11 AM EDT (12:11 UTC)
In effect from
Apr 7, 2010, 11:00 AM EDT
Expired
Apr 7, 2010, 6:00 PM EDT
In force
7 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Hudson County, NJ, Passaic County, NJ

The radar

The Brookhaven radar (KOKX), 52 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 0.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2010-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2010-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2722 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

810 
WWUS81 KOKX 071211
RFWOKX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
811 AM EDT WED APR 7 2010

...GUSTY WINDS AND DRY CONDITIONS EXPECTED TODAY...

.GUSTY SOUTHWEST WINDS ALONG WITH A VERY WARM...DRY AIR MASS WILL
RESULT IN CONDITIONS FAVORABLE FOR THE SPREAD OF BRUSH FIRES TODAY.
NJZ002>006-011-NYZ067>076-072200-
/O.UPG.KOKX.FW.A.0001.100407T1500Z-100407T2200Z/
/O.NEW.KOKX.FW.W.0002.100407T1500Z-100407T2200Z/
WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-
811 AM EDT WED APR 7 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

WINDS GUSTING TO 25 TO 30 MPH...RELATIVE HUMIDITIES OF 25 TO 30
PERCENT...AND TEMPERATURES IN THE MID TO UPPER 80S WILL COMBINE
TO PROMOTE THE RAPID SPREAD OF BRUSH FIRES WEDNESDAY AFTERNOON AND
EARLY EVENING...IF ANY WERE TO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD KEEP VEHICLES OUT OF GRASSY AREAS...AND ENSURE
PROPER DISPOSAL OF ANY SMOKING MATERIALS. IT ONLY TAKES A
CARELESSLY DISPOSED CIGARETTE TO IGNITE A WILD FIRE...AND THE DRY
AND WINDY WEATHER CONDITIONS COULD CAUSE A SMALL FIRE TO SPREAD
RAPIDLY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING OR IMMINENT. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$

CTZ005>010-NYZ077-078-080-072200-
/O.UPG.KOKX.FW.A.0001.100407T1600Z-100407T2200Z/
/O.NEW.KOKX.FW.W.0002.100407T1600Z-100407T2200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-NASSAU-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
811 AM EDT WED APR 7 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

WINDS GUSTING TO 25 TO 30 MPH...RELATIVE HUMIDITIES OF 25 TO 30
PERCENT...AND TEMPERATURES IN THE LOW TO MID 80S COULD COMBINE TO
PROMOTE THE RAPID SPREAD OF BRUSH FIRES WEDNESDAY AFTERNOON AND
EARLY EVENING...IF ANY WERE TO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD KEEP VEHICLES OUT OF GRASSY AREAS...AND ENSURE
PROPER DISPOSAL OF ANY SMOKING MATERIALS. IT ONLY TAKES A
CARELESSLY DISPOSED CIGARETTE TO IGNITE A WILD FIRE...AND THE DRY
AND WINDY WEATHER CONDITIONS COULD CAUSE A SMALL FIRE TO SPREAD
RAPIDLY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING OR IMMINENT. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$
1 follow-up statement
178 
WWUS81 KOKX 072206
RFWOKX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
606 PM EDT WED APR 7 2010

...RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE...

.ALTHOUGH RELATIVE HUMIDITIES ARE STILL BELOW 30 PERCENT IN MOST
AREAS...SOUTHWEST WIND GUSTS HAVE DIMINISHED TO BELOW 25 MPH.

NJZ002>006-011-NYZ067>076-072315-
/O.EXP.KOKX.FW.W.0002.000000T0000Z-100407T2200Z/
WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-
606 PM EDT WED APR 7 2010

...RED FLAG WARNING WILL EXPIRE AT 6 PM EDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM EDT THIS EVENING. 

DIMINISHING WIND GUSTS HAVE DECREASED THE POTENTIAL FOR THE RAPID
GROWTH OF WILDFIRES. THEREFORE...THE RED FLAG WARNING HAS BEEN
ALLOWED TO EXPIRE.

$$

CTZ005>010-NYZ077-078-080-072315-
/O.EXP.KOKX.FW.W.0002.000000T0000Z-100407T2200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-NASSAU-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
606 PM EDT WED APR 7 2010

...RED FLAG WARNING WILL EXPIRE AT 6 PM EDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM EDT THIS EVENING. 

DIMINISHING WIND GUSTS HAVE DECREASED THE POTENTIAL FOR THE RAPID
GROWTH OF WILDFIRES. THEREFORE...THE RED FLAG WARNING HAS BEEN
ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this red flag warning went out at Apr 7, 7:26 AM EDT, 45 minutes earlier.

Area forecast discussion, Apr 7, 7:26 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
726 AM EDT WED APR 7 2010

.SYNOPSIS...
A WARM FRONT WILL LIFT QUICKLY NORTH THIS MORNING WITH A STRONG
SOUTHWEST FLOW DEVELOPING BEHIND THE FRONT. A STRONGER COLD FRONT
WILL APPROACH FROM THE WEST THURSDAY EVENING...AND THEN MOVE
THROUGH LATE THURSDAY NIGHT INTO FRIDAY. THIS FRONT WILL BRING A
RETURN TO MORE SEASONABLE TEMPERATURES FOR THE WEEKEND INTO EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WARM FRONT WILL LIFT ACROSS THE AREA THIS MORNING...LIFTING
QUICKLY NORTH WITH THE ONSET OF DAYTIME HEATING. ITS CURRENTLY IN
THE LOWER 70S JUST SOUTHWEST OF NYC METRO...WHILE MUCH OF OUR
FORECAST AREA IS AROUND 50.

AN ANOMALOUSLY WARM DAY IS ON TAP WITH A DEEP-LAYERED SW FLOW
TRANSPORTING 85H TEMPS AROUND 15C INTO THE AREA. THIS COMBINED
WITH A W/SW SFC FLOW...WILL ALLOW HIGHS TO RISE UP INTO THE MID
80 ACROSS MUCH OF NYC AND POINTS NORTH AND WEST...AND THE 70S AT
THE COAST. THE KEY TO THE FORECAST...ESPECIALLY FOR AREAS NEAR THE
COAST IS HOW MUCH OF A SEABREEZE COMPONENT DEVELOPS. RIGHT NOW...A
FLOW FROM 220-240 DEGREES WILL ALLOW MUCH OF WRN LI AND SW COASTAL
CT TO REACH THE 80 DEGREE MARK. RECORD HIGHS OR THIS DATE ARE IN
JEOPARDY OF FALLING...BUT IT WILL BE A CLOSE CALL AS MANY OF THE
RECORDS SET BACK IN 1991 ARE CLOSE TO THE FORECAST HIGHS TODAY.

IN ADDITION...WITH THE HIGH HEAT AND STRONG SW FLOW...COMES THE
RISK OF WILDFIRE SPREAD. RH VALUES THIS AFTERNOON FALL TO 30
PERCENT OF LESS WITH FREQUENT GUSTS TO 25 MPH. THUS...A FIRE
WEATHER WATCH HAS BEEN EXPANDED TO INCLUDE ALL BUT COASTAL SE CT
AND EASTERN LI. UPON FURTHER COLLABORATION WITH FIRE WEATHER
OFFICIALS LATER THIS MORNING...IT WILL LIKELY BE UPGRADED TO A
WARNING.

NO EXPECTING ANY CONVECTION THIS AFTERNOON WITH AN ELEVATED MIXED
LAYER PUTTING A LID ON THE AIRMASS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
ON THU...A BACKDOOR COLD FRONT ACROSS CENTRAL NEW ENGLAND IS
FORECAST TO REMAIN NORTH OF THE FORECAST AREA. HOWEVER...WITH THE
APPROACHING COLD FRONT FROM THE WEST...THE FLOW IS FORECAST TO BACK
AROUND TO A MORE SOUTHERLY DIRECTION. THIS COMBINED WITH FALLING
HEIGHTS WILL ALLOW FOR COOLER HIGHS...BUT STILL 15 TO 20 DEGREES
ABOVE NORMAL VERSUS THE 20 TO 30 DEGREES FORECAST TODAY.

SCT CONVECTION ARRIVES LATE IN THE DAY THU WEST OF NYC...AND
MLCAPE OF 500-1000 J/KG PLUS DRY MID LEVEL AIR AND STRONG MID
LEVEL WIND FIELDS OF 40-60 KT INDICATE SOME SVR POTENTIAL INTO
EARLY EVENING...MORPHING INTO A POTENTIAL FOR ELEVATED TSTMS AS
THE CONVECTION MOVES EAST AND OUT OVER THE MARINE LAYER THU NIGHT
INTO FRI MORNING...THEN TAPERING OFF FRI AFTERNOON. HIGHS ON FRI
WILL STILL BE ABOVE NORMAL...BUT WILL BE QUITE A BIT COOLER THAN
THOSE OF PREVIOUS DAYS...WITH ONLY LOWER 60S EXPECTED.

A STRENGTHENING NW FLOW FRI NIGHT INTO SAT WILL SEND TEMPERATURES
BACK TO SEASONABLE LEVELS ON SAT...IF NOT A FEW DEGREES BELOW.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
ZONAL FLOW ALOFT FOR THE WEEKEND WITH TWO CUTOFF LOWS OVER CANADA.
TROUGH OVER THE PACIFIC DIGS TOWARDS THE WEST COAST ON SUN WHICH
AMPLIFIES THE RIDGE DOWNSTREAM EARLY NEXT WEEK. WITH SEVERAL
CUTOFF LOWS IN THE PICTURE DURING THE MEDIUM RANGE PERIOD...HAVE
SIDED WITH THE OVERALL SLOWER ECMWF SOLN.

LARGE DIFFERENCES IN THE GUIDANCE AT THE END OF THE PERIOD WHERE
THE EC REDEVELOPS A CUTOFF NEAR NOVA SCOTIA WITH IT GRADUALLY
DRIFTING SOUTH THROUGH THE MIDDLE OF THE WEEK...WHILE THE GFS
BUILDS THE RIDGE IN FROM THE WEST. GIVEN THE AMPLIFICATION OF THE
RIDGE OVER THE NORTHERN ATLANTIC...HAVE LEANED MORE ALONG THE
LINES OF THE EC SOLN.

AT THE SFC...WEAK SHORTWAVE/SFC TROUGH MOVES ACROSS ON SAT...SCHC
POP. COLD FRONT APPROACHES FROM THE NORTH ON SUN...MOVING THROUGH
THE AREA SUN NIGHT. HAVE KEPT IT DRY BEHIND THIS FRONT...ALTHOUGH
DEPENDING ON HOW CLOSE THE UPPER LOW IS OFFSHORE...COULD SEE SOME
SHOWERS ASSOCIATED WITH ENERGY MOVING AROUND IT.

TEMPS GENERALLY AROUND SEASONABLE LEVELS...EXCEPT ON SUN WHEN W
FLOW SHOULD MAXES REACH THE LOWER TO MID 60S.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
WARM FRONT MOVING INTO SOUTHERN NEW ENGLAND. EXPECT WINDS TO BE
LIGHT AND ERRATIC FOR THE HOUR OR TWO...THEN STRONGER
SOUTHWESTERLIES MATERIALIZE.

SOUTHWEST WINDS CONTINUE TO INCREASE WITH DAYTIME HEATING AND
HIGHER WINDS ALOFT. GUSTS POSSIBLY AS HIGH AS 30 KT THIS
AFTERNOON. WIND DIRECTIONS AT JFK/ISP MAY BE MORE SOUTHERLY THAN
SW WITH SEABREEZE INFLUENCE.

KJFK HOURLY WIND FORECAST IN SUPPORT OF RUNWAY CONSTRUCTION
ALL WIND DIRECTIONS ARE TRUE...ADD 13 DEGREES FOR MAGNETIC
     07/12Z 24013KT
     07/13Z 24013KT
     07/14Z 24014G21KT
     07/15Z 24014G23KT
     07/16Z 24015G26KT
     07/17Z 23015G26KT
     07/18Z 23016G27KT
     07/19Z 20017G27KT
     07/20Z 20017G27KT
     07/21Z 20017G26KT
     07/22Z 22016G24KT
     07/23Z 22015G21KT
     08/00Z 22014G19KT

OUTLOOK FOR 06Z THURSDAY THROUGH SUNDAY...
WEDNESDAY NIGHT AND THURSDAY MORNING...VFR.
THURSDAY AFTERNOON AND FRIDAY MORNING...SHOWERS AND SCATTERED
THUNDERSTORMS WITH LOCAL MVFR CONDITIONS. GUSTY S-SW WINDS AHEAD
OF FRONT.
FRIDAY AFTERNOON...VFR WITH NORTHWEST FLOW.
SATURDAY...VFR WITH WEST TO NORTHWEST FLOW.
SUNDAY...POSSIBLE SUB- VFR CONDITIONS IN SHOWERS.

&&

.MARINE...
A WARM FRONT MOVING NORTH ACROSS THE WATERS THIS MORNING. LIGHT
SOUTHERLY WINDS EXPECTED AS THE FRONT PASSES. EXPECT A PROLONGED
PERIOD OF SW FLOW THROUGH THU ON THE OCEAN. WIND SPEEDS RIGHT
ALONG THE IMMEDIATE COAST MAY REACH SCA LEVELS...BUT THE WATER IS
LIKELY TOO COLD FOR DECENT MIXING OUT AT SEA AND ACROSS THE SOUND.

SO WHILE NO SMALL CRAFT ADVISORY IS GOING TO BE ISSUED FOR WIND...THERE
MAY BE BRIEF GUSTS TO 25 KTS ACROSS NEAR SHORE WATERS.

THE FETCH AND DURATION WILL LIKELY BE SUFFICIENT ENOUGH TO BRING
SEAS UP TO OR NEAR SCA...ESPECIALLY ON THE EASTERN OCEAN WATERS
THIS AFTERNOON...THEN ON ALL OCEAN WATERS TONIGHT INTO THU. WILL
ALSO NEED TO MONITOR THE POTENTIAL FOR FOG...AS AIR WITH DEW
POINTS IN THE 50S TRAVERSES WATERS WITH SEA SURFACE TEMPS IN THE
MID 40S.

A STRONG COLD FRONT WILL CROSS THE WATERS LATE THU NIGHT INTO FRI
MORNING...WITH THE POTENTIAL FOR SCA CONDITIONS INTO SAT...AND
POSSIBLY NEAR SHORE ON SUNDAY. TRANQUIL CONDITIONS ARE EXPECTED
THEREAFTER.

&&

.FIRE WEATHER...
THE HIGH TEMPERATURES TODAY ALONG WITH A STRONG SW FLOW WILL
ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. RH VALUES THIS
AFTERNOON FALL TO 30 PERCENT OF LESS WITH FREQUENT GUSTS TO 25
MPH. THUS...A FIRE WEATHER WATCH HAS BEEN EXPANDED TO INCLUDE ALL
BUT COASTAL SE CT AND EASTERN LI. UPON FURTHER COLLABORATION WITH
FIRE WEATHER OFFICIALS LATER THIS MORNING...IT WILL LIKELY BE
UPGRADED TO A WARNING.

&&

.HYDROLOGY...
A COLD FRONT WILL BRING A BAND OF SHOWERS AND TSTMS FROM LATE DAY
THU INTO FRI MORNING. AREAL QPF AROUND 1/4 INCH EXPECTED...WITH
LOCALLY HIGHER AMOUNTS POSSIBLE IN ANY DEEP CONVECTION.

&&

.CLIMATE...
HERE ARE THE RECORD HIGHS FOR TODAY...MOST OF WHICH ARE LIKELY TO
BE BROKEN OR TIED...

LOCATION.....HIGH...YEAR

NEWARK.........85...1991
BRIDGEPORT.....73...1997 AND PREVIOUS YEARS
CENTRAL PARK...89...1929
LAGUARDIA......86...1991
KENNEDY........81...1991
ISLIP..........81...1991

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FIRE WEATHER WATCH FROM NOON TODAY TO 6 PM EDT THIS EVENING
     FOR CTZ005>010.
NY...FIRE WEATHER WATCH FROM 11 AM THIS MORNING TO 6 PM EDT THIS
     EVENING FOR NYZ067>076.
     FIRE WEATHER WATCH FROM NOON TODAY TO 6 PM EDT THIS EVENING
     FOR NYZ077-078-080.
NJ...FIRE WEATHER WATCH FROM 11 AM THIS MORNING TO 6 PM EDT THIS
     EVENING FOR NJZ002>006-011.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM NOON TODAY TO 6
    PM EDT THIS EVENING FOR ANZ350.

&&

SYNOPSIS...DW
NEAR TERM...DW
SHORT TERM...BG/DW
LONG TERM...AL
AVIATION...BS
MARINE...BS
FIRE WEATHER...BS
HYDROLOGY...DW
CLIMATE...DW
Hazardous weather outlook, Apr 7, 4:15 AM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
415 AM EDT WED APR 7 2010

CTZ011-012-NYZ079-081-080815-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
415 AM EDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ002>006-011-NYZ067>076-080815-
WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
QUEENS-
415 AM EDT WED APR 7 2010

...FIRE WEATHER WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH
THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>010-NYZ077-078-080-080815-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-NASSAU-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
415 AM EDT WED APR 7 2010

...FIRE WEATHER WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-080815-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
415 AM EDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 3:25 PM EDTSmall Craft AdvisoryOKX72 hr

Nearby

Red Flag Warnings in Connecticut, 2010Red Flag Warnings in New Jersey, 2010Red Flag Warnings in New York, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.